Good evening, I want to ask .. nI am menstruating now but my husband told me to take tranexamate so that my periods stop for 2/3 days because he wants to have sex, because I am also going outside. But I am in doubt, afraid that if I take the pill I will not have a continuous menstruation … Please solutions and answers, thanks
Thank you for asking HealthReplies.com.
In normal conditions, menstruation can last for 2 to 8 days depending on the activity, psychological condition, diet, exercise, drugs consumed, and other illnesses. Menstruation occurs when the lining of the endometrium from the uterine wall sheds and leaves through the birth canal as a result of not being supplied by an adequate blood supply due to hormonal fluctuations. Menstruation can only occur if fertilization does not occur between egg cells and sperm cells.
In the medical realm, it is possible to speed up the duration of menstruation through the administration of several drugs. This action can be done under the supervision of a doctor, for example for the purposes of worship, traveling, and so on. The drugs in question can be in the form of hormonal drugs, anti-clotting drugs, and so on. However, we need to emphasize that these drugs are not included in the over-the-counter drugs that you can take carelessly without a prescription from a doctor.
Tranexamic acid is a type of drug that is useful for reducing or stopping bleeding. This drug can be used to treat excessive bleeding, for example in women who experience menorrhagia (prolonged menstruation), repeated nosebleeds, hyphema (bleeding in the eye), postoperative bleeding, and so on. However, taking this drug without proper medical indication and without direct supervision from a doctor has a high risk of causing you to experience allergies, headaches, muscle and joint pain, stomach pain, nausea, vomiting, diarrhea, weakness, migraines, dizziness, and various effects. the other side.
Therefore, we do not recommend that you take these drugs unless you have examined yourself directly to a doctor or obstetrician.
In the meantime, you should first give your partner an understanding of the risks of harm that might arise from taking the drug if it is done without a doctor's recommendation.
I hope this helps.
dr. Nadia Nurotul Fuadah